# SDR MALA060350

- Difficulty date: May 28, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 15,129 hours, 14,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6122751
- Part serial: 0009408
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK SENT TO SHOP FOR CAP CHECK.  UNIT WOULD NOT TAKE A CHARGE, REPLACED BATTERY PACK.
